Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The set of nonprincipal orbits of an action on $ E\sp{n}$

Author: Glen E. Bredon
Journal: Proc. Amer. Math. Soc. 23 (1969), 254-255
MSC: Primary 22.40
MathSciNet review: 0246998
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel et. al., Seminar on transformation groups, Ann. of Math. Studies No. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [2] G. E. Bredon, On the structure of orbit spaces of generalized manifolds, Trans. Amer. Math. Soc. 100 (1961), 162-196. MR 0126503 (23:A3799)
  • [3] J. M. Kister, Differentiable periodic actions on $ {E^8}$ without fixed points, Amer. J. Math. 85 (1963), 316-319. MR 0154278 (27:4227)
  • [4] P. S. Mostert, (editor), Proc. Conference on Transformation Groups, Springer-Verlag, New York, 1968. MR 0258022 (41:2669)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.40

Retrieve articles in all journals with MSC: 22.40

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society